# SDR 9500551162

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 1997-1969
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, CORROSION WAS FOUND ON THE GALLEY SUPPORT AT FS 1947 - 1969. LBL 55.  REPAIRED PER EA 11-96398.
